MAUDE Adverse Event Report: XTANT MEDICAL CERTEX SPINAL FIXATION SYSTEM; SPINAL IMPLANTS

XTANT MEDICAL CERTEX SPINAL FIXATION SYSTEM; SPINAL IMPLANTS
Model Number X067-0470
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual and functionality assessments could not be performed due to the complaint instrument not being returned to the company.A dhr review could not be performed due to the lot number of the complaint instrument not being available.It is unknown when and how the system counter torque sleeve was broken.Repeated attempts to collect complaint incident information and return of the complaint instrument were unsuccessful.There have not been any other complaints of similar nature for either complaint instrument in the past 12 months.The company will continue to monitor this device for complaints from the field.
 
Event or Problem Description
The company received notification on 7/13/2021 of a system counter torque sleeve that was requested to be replaced due to an instrument malfunction.A return authorization number was issued for return of the complaint instrument, which was not received at the company for complaint assessment.No other information regarding the surgical procedure or instrument deficiency was provided.Repeated attempts to collect complaint incident information and return of the complaint instrument were unsuccessful.
 
Event or Problem Description
The company received additional communication from the complainant on (b)(6) 2021 in regards to the reported instrument malfunction and surgical outcome.The complainant confirmed that the instrument malfunction did not result in any patient complications or delay in treatment.The procedure was successfully completed with the complaint instrument without incident.This follow-up report is associated with mfr 3005031160-2021-00015.

Brand Name
CERTEX SPINAL FIXATION SYSTEM
Common Device Name
SPINAL IMPLANTS
Manufacturer (Section D)
XTANT MEDICAL
664 cruiser lane
belgrade MT 59714
MDR Report Key12298520
Report Number3005031160-2021-00015
Device Sequence Number14750015
Product Code KWP
UDI-Device IdentifierM697X06704701
UDI-PublicM697X06704701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX067-0470
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer07/13/2021
Initial Report FDA Received Date08/09/2021
Supplement Report FDA Received Date08/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;